# SDR CA090902001

- Difficulty date: September 2, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 182Q
- Aircraft time: 10,017 hours
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 07133343LH
- Condition: Corroded
- Location: Fuselage
- Part time: 10,134 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NR3 AND NR4 INSP, CORROSION WAS FOUND ON SURFACE OF LWR LT AND RT FUSELAGE SKIN.  IT WAS FOUND INSIDE THE COCKPIT BY THE PILOT`S/CO-PILOTS RUDDER PEDALS AREA, BEHIND THE TRIM PANEL.  SKIN IN QUESTION ARE ONLY ALCLADDED, NO PRIMER OR PAINT WERE EVER APPLIED. THE SKINS WERE LOOSELY COVERED IN YELLOW FIBERGLASS INSULATION.
